# SDR ASMF200510002

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 36,881 hours, 14,435 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825L
- Part serial: C1168
- Condition: Failed
- Location: Lt Side
- Part time: 14,680 hours, 5,254 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING.  THE LT GENERATOR SHUTDOWN AND EICAS MESSAGES (RUDDER PCU, R ELEV PCU, L ELEV PCU, EQPT CLG TEST) WERE SHOWN. THE LT IDG REPORT WAS DEFERRED AND MAINTENANCE PROCEDURE WAS PERFORMED IAW MEL 24-00-1.  THE LT IDG WAS REPLACED IAW MM 24-11-01, TESTED CORRECT.
